# SDR SWAA020326

- Difficulty date: February 12, 2002
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N104SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23110
- Aircraft time: 56,553 hours, 60,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND STRINGER CLIPS CRACKED (2 EA) AT STR 11L, BS 767 AND 787.  REMOVED AND REPLACED STR CLIPS PER SRM.
